# SDR CA020806011

- Difficulty date: August 2, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 10,249 hours
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL METAL CONTAMINATION IN ENGINE GEARBOX AND GEARBOX SEND FOR INSPECTION AND REPAIR.
